Alert archive / California / Wind Advisories in 2011
Wind Advisory 25, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Apr 25, 2011, 5:12 AM PDT. It took effect at Apr 25, 2011, 12:00 PM PDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2011, 5:12 AM PDT (12:12 UTC)
- In effect from
- Apr 25, 2011, 12:00 PM PDT
- Expired
- Apr 26, 2011, 9:00 AM PDT
- In force
- 21 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
286 WWUS76 KHNX 251212 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 512 AM PDT MON APR 25 2011 ...STRONG AND GUSTY WESTERLY WINDS TO REDEVELOP THROUGH AND BELOW THE MOUNTAIN PASSES OF KERN COUNTY TODAY... CAZ095-098-099-252200- /O.EXP.KHNX.WI.Y.0024.000000T0000Z-110425T1200Z/ /O.NEW.KHNX.WI.Y.0025.110425T1900Z-110426T0900Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 512 AM PDT MON APR 25 2011 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 2 AM PDT TUESDAY... ...WIND ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 2 AM PDT TUESDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. THE PREVIOUS WIND ADVISORY IS NO LONGER IN EFFECT FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO AROUND 55 MPH. * TIMING: DIMINISHING WINDS THIS MORNING WILL INCREASE AGAIN THIS AFTERNOON AND CONTINUE INTO EARLY TUESDAY MORNING. THE STRONGEST WINDS ARE EXPECTED THROUGH THROUGH AND BELOW WIND FAVORED PASSES AND CANYONS. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...INYOKERN...RIDGECREST...TEHACHAPI...LAKE ISABELLA... KERNVILLE. * IMPACTS: THE WINDS MAY MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS. THERE MAY BE A FEW AREAS OF BLOWING DUST AND SAND IN THE HIGH DESERTS WHICH COULD RESTRICT VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JEB WEATHER.GOV/HANFORD
4 follow-up statements
103 WWUS76 KHNX 252137 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 237 PM PDT MON APR 25 2011 CAZ095-098-099-260430- /O.CON.KHNX.WI.Y.0025.000000T0000Z-110426T0900Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 237 PM PDT MON APR 25 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH...STRONGEST THROUGH AND BELOW WIND FAVORED PASSES AND CANYONS. * TIMING: WINDS WILL CONTINUE TO INCREASE THROUGH EARLY THIS EVENING THEN SLOWLY DECREASE AFTER MIDNIGHT. * LOCATIONS INCLUDE: ROSAMOND...MAJAVE...EDWARDS AFB...CALIFORNIA CITY...INYOKERN...RIDGECREST...TEHACHAPI...LAKE ISABELLA... KERNVILLE. * IMPACTS: THE WINDS MAY MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS. THERE MAY BE A FEW AREAS OF BLOWING DUST AND SAND IN THE HIGH DESERTS WHICH COULD RESTRICT VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BINGHAM WEATHER.GOV/HANFORD
274 WWUS76 KHNX 260419 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 919 PM PDT MON APR 25 2011 CAZ095-098-099-260900- /O.CON.KHNX.WI.Y.0025.000000T0000Z-110426T0900Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 919 PM PDT MON APR 25 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH... STRONGEST THROUGH AND BELOW WIND FAVORED PASSES AND CANYONS. * TIMING: STRONG WINDS WILL CONTINUE TO AFFECT THE AREA TONIGHT. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA...RANDSBURG. * IMPACTS: THE WINDS MAY MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS. THERE MAY BE A FEW AREAS OF BLOWING DUST AND SAND IN THE HIGH DESERTS WHICH COULD RESTRICT VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MV WEATHER.GOV/HANFORD
434 WWUS76 KHNX 260850 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 150 AM PDT TUE APR 26 2011 CAZ095-098-099-261600- /O.EXT.KHNX.WI.Y.0025.000000T0000Z-110426T1600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 150 AM PDT TUE APR 26 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. WINDS CONTINUE TO GUST TO 45 TO 55 MPH ACROSS PARTS OF THE KERN COUNTY MOUNTAINS AND DESERTS. THE WINDS ARE EXPECTED TO DIMINISH BY MID MORNING. * WINDS: WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH... WITH THE STRONGEST GUSTS THROUGH AND BELOW WIND FAVORED PASSES AND CANYONS. * TIMING: STRONG WINDS WILL CONTINUE TO AFFECT THE AREA THROUGH MID MORNING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. * IMPACTS: THE WINDS MAY MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS. THERE MAY BE A FEW AREAS OF BLOWING DUST AND SAND IN THE HIGH DESERTS WHICH COULD RESTRICT VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
431 WWUS76 KHNX 261603 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 903 AM PDT TUE APR 26 2011 CAZ095-098-099-261715- /O.EXP.KHNX.WI.Y.0025.000000T0000Z-110426T1600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 903 AM PDT TUE APR 26 2011 ...WIND ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN HANFORD WILL ALLOW THE WIND ADVISORY TO EXPIRE AT 9 AM PDT THIS MORNING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. WHILE GUSTY WINDS WILL CONTINUE THIS MORNING...WINDS SPEED HAVE FALLEN BELOW WIND ADVISORY CRITERIA. THEREFORE THE NATIONAL WEATHER SERVICE IN HANFORD WILL ALLOW THE WIND ADVISORY TO EXPIRE AT 9 AM PDT. $$ MOLINA WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Apr 25, 4:59 AM PDT, 13 minutes earlier.
Area forecast discussion, Apr 25, 4:59 AM PDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 459 AM PDT MON APR 25 2011 .SYNOPSIS... A COUPLE OF WEAK UPPER-LEVEL SHORT-WAVE TROUGHS WILL MOVE EASTWARD ACROSS THE CENTRAL CALIFORNIA INTERIOR THROUGH TONIGHT... BRINGING A SLIGHT CHANCE OF SHOWERS TO MAINLY THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA THROUGH MONDAY NIGHT...AND ALSO TO THE TEHACHAPI MOUNTAINS MONDAY NIGHT IN A STRONG NORTHWEST FLOW. OTHERWISE...DRY WEATHER WILL PREVAIL THROUGH THE WEEK. TEMPERATURES WILL AVERAGE SLIGHTLY BELOW NORMAL THROUGH WEDNESDAY. AFTERNOON TEMPERATURES WILL WARM TO ABOVE NORMAL BEGINNING THURSDAY AS HIGH PRESSURE BUILDS IN FROM THE PACIFIC. && .DISCUSSION... ONSHORE SURFACE PRESSURE GRADIENTS AND GUSTY WINDS ARE SLACKENING THIS MORNING AS THE LATEST SHORTWAVE IMPULSE PULLS AWAY FROM THE REGION AND THE WIND ADVISORY FOR THE KERN COUNTY MOUNTAINS AND DESERT AREAS IS BEING ALLOWED TO EXPIRE. ANOTHER SHOT OF ENERGY IS FOLLOWING CLOSE BEHIND THE EXITING SHORTWAVE AND IS PRODUCING SOME SHOWERS NORTH OF MERCED AND MARIPOSA COUNTIES. THIS WILL CLIP THE NORTHERN PORTION OF THE FORECAST AREA WITH SOME PRECIPITATION CHANCES TODAY...MAINLY THE SIERRA ZONES NORTH OF KINGS CANYON. GRADIENTS WILL ALSO TIGHTEN UP AGAIN AND WINDS WILL INCREASE...PROMPTING ANOTHER WIND ADVISORY FOR THE KERN COUNTY MOUNTAIN AND DESERT AREAS THIS AFTERNOON AND EVENING. TEMPERATURES WILL TOP OUT A BIT BELOW CLIMO ONCE MORE AS THE SYSTEM BLOWS THROUGH TODAY. TUESDAY INTO THURSDAY WILL BRING DRY AND WARMING CONDITIONS AS HIGH PRESSURE PUSHES IN FROM THE EAST PACIFIC...WITH HIGHS TOPPING OUT A FEW DEGREES ABOVE SEASONAL AVERAGES BY WEDNESDAY AND THURSDAY. ANOTHER TROUGH IS THEN PROGGED TO MOVE INLAND FOR THE END OF THE WEEK BRINGING SOME MORE GUSTY WINDS AND BRIEFLY LOWERING TEMPERATURES...BUT NO ASSOCIATED PRECIPITATION IS EXPECTED. MORE SIGNIFICANT WARMING IS THEN ON TAP BY THE END OF NEXT WEEKEND AS A STRONGER RIDGE BUILDS IN. && .AVIATION... OVER THE SOUTHERN SIERRA NEVADA AND TEHACHAPI MOUNTAINS...INCLUDING THE FOOTHILLS...POSSIBLE AREAS OF MVFR...WITH LOCAL MTN OBSCURING IFR...DUE TO CLOUDS AND A SLIGHT CHANCE OF PRECIP THROUGH 12Z TUESDAY. OVER THE SAN JOAQUIN VALLEY AND KERN COUNTY DESERTS... MAINLY VFR CONDITIONS THROUGH 12Z TUESDAY. STRONG SFC WINDS ACROSS THE KERN COUNTY MTNS AND DESERTS WITH GUSTS UP TO 45 KTS POSSIBLE THROUGH 06Z TUESDAY. && .AIR QUALITY ISSUES... NONE && .HNX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 5 AM PDT EARLY THIS MORNING CAZ095-098-099. WIND ADVISORY FROM NOON TODAY TO 2 AM PDT TUESDAY CAZ095-098-099. && PUBLIC...JEB AVN/FW...MOLINA SYNOPSIS...WP WEATHER.GOV/HANFORD
Hazardous weather outlook, Apr 24, 12:15 PM PDT, 16 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 1215 PM PDT SUN APR 24 2011 CAZ095-098-099-251200- KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 1215 PM PDT SUN APR 24 2011 ...GUSTY WINDS IN THE KERN COUNTY MOUNTAINS AND DESERTS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS AND DESERTS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY MORNING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY GUSTY WESTERLY WINDS WILL OCCUR ACROSS THE KERN COUNTY MOUNTAINS AND DESERTS MONDAY AFTERNOON AND MONDAY NIGHT WITH LOCAL GUSTS TO AROUND 55 MPH...MAINLY THROUGH AND BELOW THE PASSES. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. SANGER WEATHER.GOV/HANFORD
Nearby
Wind Advisories in California, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.